# SDR DHL2002741014

- Difficulty date: September 28, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg Module Rack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR GREEN LIGHTS AND RED LIGHTS ILLUMINATED, RAN ABNORMAL PROCEDURES RED LIGHTS EVENTUALLY WENT OUT ON FINAL. STATES EMERGENCY WAS DECLARED.   CLEANED AND RESECURED LANDING GEAR ELECTRONIC MODULE RACK CONNECTOR. REINSTALLED LANDING GEAR ELECTRONIC MODULE AND TESTED IAW M/M 32-09-121. NO DEFECTS NOTED.
